# SDR MASA2009091800293

- Difficulty date: September 18, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 25,094 hours, 20,136 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7194 IAD TO JFK.  PASSENGER DOOR OUTER HANDLE WILL NOT STOW.  MX FOUND HANDLE BROKEN.  MX REPLACED ROD ASSY.
